# SDR A6WA200840183

- Difficulty date: March 6, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES CRACKED ON THE REAR PRESSURE BULKHEAD AT RBL AND LBL 46 FS 621 AND WL 93.50.  TWO ANGLES ON THE REAR PRESSURE BULKHEAD REPLACED IAW REO 601R-53-61-100 REV A.  (M)
